i've been having these dizzy headache spells for a few months now. had an mri and it showed 20-30 brain lesions. doc said it looks like ms. just had the baer/ver, labs and eeg done last week. they started me on topamax about a month ago. the dizzy spells haven't been getting any better. i just wanted to throw it out there see if any of ya'll get them and have any ideas. just chilling waiting on results. glad i found the site :)
Topamax is used for migraine and seizure prevention. It can also be used to treat disorders like trigeminal neuralgia. By itself, it can cause dizziness in some people. Depending where your lesions are and the results of your BAER, cerebellar lesions can directly cause dizziness and vertigo.
Since your dizzyness has not improved on Topamax, that leads me to think that you are not suffering from some form of migraine disease. You should probably consider letting your doctor know that you are still dizzy and that the Topamax seems to be having no effect on your symptoms after 30 days.
..and welcome to our forum... the symptom that got some attention was vertigo actually. It was a huge attack that put me in bed for quite some time, then it slowly got better but left me dizzy and I have been dizzy foor years now.
I have found no answers for it but I just think it is from some damage to the brain...
When the dizziness had me running into walls I thought I needed to have something done. Still shocked to see the report with 20-30 lesions on it. That just seems like so many. The headaches aren't really bad and only in the front. I guess I;m just so use to them now. I just go with the flow everyday. I have a 2 1/2 year old lil guy and work full time. Not alot of time to think about pain but now I'm just waiting for the call for more results and to see if and when I'm having the spinal tap done. It's nice reading all the stories on this site and I found the MS walk in my area in March that my fam and friends are doing with me. So all in all still have a positive outlook :)
with the vertigo is that something that comes and goes
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.